# SDR I5EA2023091600006

- Difficulty date: September 16, 2023
- Submitted: September 16, 2023
- Operation: Air carrier
- Aircraft: N545CC
- Make and model: Boeing 737-48E
- Aircraft serial: 25771
- Aircraft time: 47,290 hours, 59,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 0101214MH
- Condition: No Test
- Location: M1673/Sta. 973
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXIT IDENTIFIER FOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1673 AT STA 973 WITH SERVICEABLE UNIT AND TEST IAW B737-400 AMM 33-51-51. TEST OK.
